MathSciNet Relay Station
MathSciNet bibliographic data
MR2496073 49J40 (47H10 47N10 54H25)
Ceng, Lu-Chuan; Ansari, Qamrul Hasan; Yao, Jen-Chih Viscosity approximation methods for generalized equilibrium problems and fixed point problems. J. Global Optim. 43 (2009), no. 4, 487–502.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement